MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. SYMBIA INTEVO 6; SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION

SIEMENS MEDICAL SOLUTIONS USA, INC. SYMBIA INTEVO 6; SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION
Model Number 10764803
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens medical solutions usa, inc.Was notified on march 11, 2024, of a customer service engineer injury that occurred on (b)(6) 2023.Allegedly, the engineer fractured his finger while servicing the device contrary to the service instructions.No labeling or product defects were found.

Brand Name
SYMBIA INTEVO 6
Common Device Name
SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
2501 n. barrington rd.
hoffman estates IL 60192
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
2501 n. barrington rd.
hoffman estates IL 60192
Manufacturer Contact
laura meyer
2501 n. barrington rd.
hoffman estates, IL 60192
8472172734
MDR Report Key19083376
Report Number1423253-2024-00003
Device Sequence Number8248674
Product Code KPS
UDI-Device Identifier04056869001234
UDI-Public(01)04056869001234(21)2004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number10764803
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale